Follow
Prof. Dr. Muhammad Aslam Noor
Prof. Dr. Muhammad Aslam Noor
COMSATS University Islamabd, Islamabad, Pakistan and COMSATS Institute of Information Technology
Verified email at comsats.edu.pk
Title
Cited by
Cited by
Year
New approximation schemes for general variational inequalities
MA Noor
Journal of Mathematical Analysis and applications 251 (1), 217-229, 2000
11312000
Some developments in general variational inequalities
MA Noor
Applied Mathematics and Computation 152 (1), 199-277, 2004
7922004
General variational inequalities
MA Noor
Applied mathematics letters 1 (2), 119-122, 1988
6051988
Some aspects of variational inequalities
MA Noor, KI Noor, TM Rassias
Journal of Computational and Applied mathematics 47 (3), 285-312, 1993
5241993
Fixed-point iterations for asymptotically nonexpansive mappings in Banach spaces
B Xu, MA Noor
Journal of Mathematical Analysis and Applications 267 (2), 444-453, 2002
3542002
Some recent advances in variational inequalities, Part I, basic concepts
MA Noor
New Zealand J. Math 26 (1), 53-80, 1997
3221997
On general nonlinear complementarity problems and quasi-equilibria
MA Noor, W Oettli
Le Matematiche 49 (2), 313-331, 1994
3181994
On integral operators
KI Noor, MA Noor
Journal of Mathematical Analysis and Applications 238 (2), 341-352, 1999
2291999
Numerical methods for fourth-order fractional integro-differential equations
S Momani, MA Noor
Applied Mathematics and Computation 182 (1), 754-760, 2006
2172006
Some iterative methods for solving a system of nonlinear equations
MA Noor, M Waseem
Computers & Mathematics with Applications 57 (1), 101-106, 2009
2132009
Extended general variational inequalities
MA Noor
Applied Mathematics Letters 22 (2), 182-186, 2009
2102009
Hermite-Hadamard integral inequalities for log-preinvex functions
MA Noor
J. Math. Anal. Approx. Theory 2 (2), 126-131, 2007
2102007
Some quantum estimates for Hermite–Hadamard inequalities
MA Noor, KI Noor, MU Awan
Applied Mathematics and Computation 251, 675-679, 2015
2092015
Variational iteration method for solving higher-order nonlinear boundary value problems using He's polynomials
MA Noor, ST Mohyud-Din
International Journal of Nonlinear Sciences and Numerical Simulation 9 (2 …, 2008
2092008
Variational-like inequalities
M Aslam Noor
Optimization 30 (4), 323-330, 1994
2081994
Some relatively new techniques for nonlinear problems
ST Mohyud-Din, MA Noor, KI Noor
Mathematical Problems in Engineering 2009, 2009
1972009
Generalized set-valued variational inclusions and resolvent equations
MA Noor
Journal of Mathematical Analysis and Applications 228 (1), 206-220, 1998
1961998
Variational iteration technique for solving higher order boundary value problems
MA Noor, ST Mohyud-Din
Applied Mathematics and Computation 189 (2), 1929-1942, 2007
1952007
Homotopy perturbation method for solving partial differential equations
ST Mohyud-Din, MA Noor
Zeitschrift für Naturforschung A 64 (3-4), 157-170, 2009
1882009
Three-step iterative algorithms for multivalued quasi variational inclusions
MA Noor
Journal of Mathematical Analysis and Applications 255 (2), 589-604, 2001
1802001
The system can't perform the operation now. Try again later.
Articles 1–20